# SDR SWIA2020040149824

- Difficulty date: March 4, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND STRUCTURE - FITTING AT APPROX. FS319.7 AT FLOOR LEVEL: HAS CORROSION.        (C-CHECK)   RO:3/29/2020REMOVED UNSERVICEABLE FITTING AND INSTALLED NEW FITTING P/N SH670-31990-1 AT APPROX FS319.7 FLOOR LEVEL . REF BOMBARDIER DWG AND CRJ 700 SRM COMPLIED WITH SKYWEST TASKCARD.
